| Catalog Number |
6260-9-144 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
11/09/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by claimant's counsel that the patient underwent right tha on (b)(6) 2009 and was implanted with an lfit v40 cocr femoral head and an accolade tmzf hip stem.He was revised on (b)(6) 2021 due to alleged fractured trunnion and partial dislocation.
Additional Manufacturer Narrative
Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.Although the reported lot code is in the scope of the capa, the reported failure mode is not in the scope of this recall.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.